MAUDE Adverse Event Report: INMODE LTD. TRANSFORM (T3 APPLICATOR); PBX

INMODE LTD. TRANSFORM (T3 APPLICATOR); PBX
Model Number AG609899A
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A male patient presented with a full thickness burn of ~2cm in diameter on his lower abdomen following treatment with the transform applicator.Investigation is ongoing.
 
Event or Problem Description
Full thickness burn on abdomen post transform treatment.
 
Event or Problem Description
Full thickness burn on abdomen post transform treatment.
 
Additional Manufacturer Narrative
A male patient presented with a full thickness burn of ~2cm in diameter on his lower abdomen following treatment with the transform applicator.Investigation is ongoing.13-aug-2025: a follow-up report is submitted with investigation conclusions.Technical inspection of the device revealed a technical issue (high resistance measure) that was determined to be not related to the reported burn.Investigation attributed the root-cause to a user error: the applicator was re-positioned following its positioning on the abdomen, without applying sufficient amount of coupling gel, leading to focal hot spot.The clinic has received a re-training and the patient has completely healed.

Brand Name
TRANSFORM (T3 APPLICATOR)
Common Device Name
PBX
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key22304429
Report Number3010511300-2025-00863
Device Sequence Number8017125
Product Code PBX
UDI-Device Identifier07290016633689
UDI-Public07290016633689
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K210877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Other,Patient Monitoring,Notification,Inspection
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG609899A
Device Catalogue NumberAG609899A
Device Lot Number23-35
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date06/22/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient RaceWhite